# SDR REXA2013056021060

- Difficulty date: June 2, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 21,737 hours, 19,270 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STALL FAIL MASTER CAUTION ON CLIMBOUT, MESSAGE PERSISTED FOR DURATION OF FLIGHT.
